# SDR CALA9802095

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjmt
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORCE REQUIRED TO PULL BOTH THE EXTERIOR AND INTERIOR TAIL CONE RELEASE HANDLES FROM CLIPS WAS LOW.  THE EXTERIOR AND INTERIOR HANDLE CLIPS WERE ADJUSTED IAW MM 53-53-00.
